# SDR REXA2015110101040

- Difficulty date: November 1, 2015
- Submitted: November 9, 2015
- Operation: Air carrier
- Aircraft: N605LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15160
- Aircraft time: 18,622 hours, 11,896 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE SEAT RAIL, BETWEEN FS 744 & 761, CORRODED BEYOND LIMITS.  REPAIRED RT SIDE SEAT RAIL BY REMOVING, FABRICATING & INSTALLING NEW SEAT TRACK SEGMENT IAW AMM 53-00-49-400-801-A07 & GREO 670-53-00-343 REV M DATED 19 10 2015.
